| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redp0338 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redp0338) have been reported from the same facility.
Event or Problem Description
It was reported "the nurse was drawing blood for labs and noted air bubbles in tubing, when flushed it then leaked at the connection between the needle and tubing.".